# SDR ASAA2015032511124

- Difficulty date: March 25, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 28,585 hours, 8,375 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spinner
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SPINNER FRONT CONE IS MISSING, OVER 50 PRECENT BLACK ANTI-EROSION PAINT. ACFT GROUNDED. ON DEFERRAL.
